# SDR AALA201909169056

- Difficulty date: July 31, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 49,848 hours, 32,029 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111049205
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND CENTER FLIGHT DECK WINDSHIELD FRAME CRACKED AT FR 2 AND Y0. REPAIRED FRAME PER EA 296965.
